# SDR DALA1022299868

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN LT WEB IN NOSE WHEEL WELL FWD ACCESSORY COMPARTMENT THROUGH ACCESS HOLE. REPAIRED IAW SRM 51-10-4, SRM 51-70-4, SRM 51-10-3 & SRM 51-30-2.
